# SDR DL72W972101

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- Engine: Pwa JT8D15
- System (JASC): 2612 · Fire Detection
- Part: Fire Test Panel
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 40,907 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FIRE BELL CAME ON IN FLT WITH NO OTHER INDICATIONS AND WOULD NOT RESET OR CUT OUT AFTER SEVERAL ATTEMPTS.  FINALLY WENT OUT AFTER MOVING BELL RESET PUSH-BUTTON SIDE TO SIDE.  RESEATED CONNECTORS ON FIRE DETECT TEST PANEL.
